# SDR DALA2024061806186

- Difficulty date: June 4, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: L1 Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0397087) CORROSION ON L1 DOOR SCUFF PLATE FLOOR ANGLE SUPPORT. REMOVED AND REPLACED DAMAGE L1 DOOR SCUFFT PLATE FLOOR ANGLE SUPPORT IAW B737-800 SRM 51-40-02-0G AND DWG 141A8110.
